Overview

Dacetamol 250mg Oral Suspension

PRODUCT INTRODUCTION Dacetamol 250mg Oral Suspension

Dacetamol 250mg Oral Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.

Dacetamol 250mg Oral Suspension is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor. If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child gets sick more than 30 minutes after taking a dose.

Do not give your child Dacetamol 250mg Oral Suspension along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage). Always check the ingredients of any other medicines before giving them to your child in combination with this medicine.

Generally, this medicine is well-tolerated by the children. However, temporary side effects such as indigestion, nausea, and vomiting may occur in some children. Consult your doctor in case these episodes become bothersome for your child.

This medicine is often considered safe and effective but may not be suitable for everybody. Inform your doctor if your child is undergoing treatment for any blood-related disorder, is allergic to any medicinal compound, or has any birth defects, liver impairment, or kidney dysfunction. This will help your child’s doctor evaluate the dose and suitability of this medicine in a better way.


USES OF DACETAMOL ORAL SUSPENSION

BENEFITS OF DACETAMOL ORAL SUSPENSION

In Pain relief

Dacetamol 250mg Oral Suspension is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. It is also the first choice of painkiller during pregnancy or breastfeeding.

In Treatment of Fever

Dacetamol 250mg Oral Suspension is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.

SIDE EFFECTS OF DACETAMOL ORAL SUSPENSION

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Dacetamol

  • Indigestion
  • Stomach pain
  • Nausea
  • Vomiting

HOW TO USE DACETAMOL ORAL SUSPENSION

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Dacetamol 250mg Oral Suspension is to be taken with food.

HOW DACETAMOL ORAL SUSPENSION WORKS

Dacetamol 250mg Oral Suspension possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.

WHAT IF YOU FORGET TO TAKE DACETAMOL ORAL SUSPENSION?

Do not panic. Unless your doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it’s almost time for the next dose.

FAQs

Q. How much Dacetamol 250mg Oral Suspension should I give to my child?

Always follow your doctor’s instructions regarding how much of the medicine to give and how often to give it. This depends on the strength of the medicine and the age of your child. You may also check the label or the leaflet inside the packaging for directions before use. The commonly recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. In case you are not sure how much to give, consult your child’s doctor.

Q. When will my child’s condition improve after taking Dacetamol 250mg Oral Suspension?

Dacetamol 250mg Oral Suspension usually starts working within 30 to 60 mins of intake and shows its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses. In case the pain or fever persists longer, consult your child’s doctor immediately.

Q. My child vomited after taking Dacetamol 250mg Oral Suspension. What should I do?

If your child vomits within 30 minutes of taking Dacetamol 250mg Oral Suspension, repeat the dose again. If it has been more than 30 minutes after taking Dacetamol 250mg Oral Suspension and your child vomits, no need to repeat the dose and wait until it is time for the next dose. If you are not sure, consult your doctor.

Q. Can I give Dacetamol 250mg Oral Suspension to my child for low-grade fever?

You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. But, you must always try to speak to your child’s doctor first.

SEND INQUIRY

Lead Generation